# SDR CALA2024082802303

- Difficulty date: August 19, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 63,119 hours, 26,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT EMERGENCY LIGHT BATTERY PACK M1674 FAILS C APACITY TEST (REF AAR NR 1000014179) REMOVED AND INSALLED EMERERGENCY BATTERY PACK POS M1674 AT STA 322 IAW B737 AMM 33-51-06-960-802, OPS CHECK GOOD.
